Health
Birth Control

Does the contraceptive pill thin the uterus lining?

User Avatar
Wiki User
2008-10-02 00:11:01

Id like to know the answer to this too I am 17 and after months

of pain in my lower abdomon and months of not getting my period my

gynocologist say my uterus is very thin probably because of the

pill. But what does this mean for me ? Id like to know the answer

to this too I am 17 and after months of pain in my lower abdomon

and months of not getting my period my gynocologist say my uterus

is very thin probably because of the pill. But what does this mean

for me ? Id like to know the answer to this too I am 17 and after

months of pain in my lower abdomon and months of not getting my

period my gynocologist say my uterus is very thin probably because

of the pill. But what does this mean for me ?


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.